MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS CELSITE; ACCESS PORT SYSTEM
Model Number 5433750
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: despite requests, nor the involved device nor the x-rays pictures were returned for analysis.No thorough investigation can be performed.Conclusion: no conclusion can be drawn.The complaint handling database does not show any increasing trend for this type of access port.No corrective action is envisaged.Additional note: this initial report is resent today following fda request.The fist report was submitted on may 24th, 2016 but not correctly received by the fda.
 
Event or Problem Description
Implantation of the access port on (b)(6) 2015.On (b)(6) 2016, removal of the access port due to detection of a leakage.Removal without resistance however one part of the catheter is missing.Patient transferred in another hospital in order to remove the distal part of the catheter by interventional radiology.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
MDR Report Key5738583
Report Number9612452-2016-00019
Device Sequence Number16800638
Product Code LJT
UDI-Device Identifier04046963594954
UDI-Public04046963594954
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5433750
Device Catalogue Number4433750
Device Lot Number36900709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2016
Supplement Date Received by Manufacturer04/25/2016
Initial Report FDA Received Date06/21/2016
Supplement Report FDA Received Date06/21/2016
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale